# SDR UHLA2013092100471

- Difficulty date: September 21, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 11,262 hours, 8,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonding
- Part number: 17092210401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  WASTE PAN BONDING PLATE.  R & R LAV PAN BONDING PLATE.
